# SDR 06FDEA1659

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- Aircraft time: 69,364 hours, 51,657 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TRUNNION ATTACH FTG OVERSIZE HOLE REWORK.  COMPLIED WITH EA 7-5710-7-92417 WINGS MAIN FRAME MLG TRUNNION ATT FITTING OVERSIZE HOLE REWORK RII:573074.
